Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Have fever, joint pain, swelling, headache. Taking aceclofenac and paracetamol. Should I go for blood test?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5249 Questions
hi sir..... i had a fever 103,joint pains along with swellings,body pains,cold,.headake on 22nd march'13 evening and can't even move my body doctor suggested following medicines 1.zifi-200 2.aceclofenac and paracetamol now i'm feeling joint pains while moving, no fever and taken 3 tablets each morning and night. is it normal fever or shall i go for blood test
Posted Sun, 21 Apr 2013 in Infections
Answered by Dr. Sudhir Kumar 4 minutes later

Thank you for posting your query.

Based on the symptoms, you most probably had a viral fever with arthralgias (joint pains), which is settling now. Since you are improving, there is no need to go for blood tests now.

In addition, your doctor has given you antibiotics (cefixime-zifi), which would take care of any bacterial infection too.

So, please wait and watch. If you continue to get better, then it is alright. If symptoms of fever and joint pains recur, then you can go for blood tests.

Best wishes,
Dr Sudhir Kumar MD DM
Apollo Hospitals, Hyderabad
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor